MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56
Catalog Number 01.32.156MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision surgery underwent by this patient.The patient had a primary hip on (b)(6) 2017.On (b)(6) 2017 the patient had a poly and head revised due to infection.Then, the patient was revised again for infection on (b)(6) 2017.Batch reviews performed on 21 july 2017.Lot 165665: (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-12-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 28 size m 0, code 01.25.012, lot.163206 (k072857) lot 163206: (b)(4) items manufactured and released on 02 august 2016.Expiration date: 2021-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact dm double mobility hc liner 28/dmh, code 01.26.2856mhc, lot.164475 (k092265) (b)(4) items manufactured and released on 13 october 2016.Expiration date: 2021-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem c, cemented stem size 3 std, code 01.18.153, lot.165834 (k103189) (b)(4) items manufactured and released on 13 december 2016.Expiration date: 2021-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient was revised for infection.The surgeon revised all medacta components and implanted a spacer.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø56
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6731941
Report Number3005180920-2017-00400
Device Sequence Number16454613
Product Code LPH
UDI-Device Identifier07630030860997
UDI-Public07630030860997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Catalogue Number01.32.156MB
Device Lot Number165665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR